# SDR AALA20110422DFW01

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,415 hours, 29,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED ON APPROACH DURING INITIAL GEAR EXTENSION, NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  CREW ACCOMPLISHED GO AROUND AND SUBSEQUENT GEAR EXTENSION WAS NORMAL.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR LOCKED SENSOR D1-3L.  SYSTEM GROUND CHECK NORMAL OPERATION.
